On plastikstufe, bordered Legendrian open book and overtwisted contact structures

Research output: Research - peer-reviewJournal article

DOI

  • Yang Huang
    Yang Huang
Original languageEnglish
JournalJournal of Topology
Volume10
Issue number3
Pages (from-to)720-743
Number of pages24
ISSN1753-8416
DOIs
StatePublished - Sep 2017

    Research areas

  • HIGHER DIMENSIONS, MANIFOLDS, CLASSIFICATION, FILLABILITY, TOPOLOGY, TWISTS

See relations at Aarhus University Citationformats

ID: 121214890